MAUDE Adverse Event Report: Fisher & Paykel Healthcare F&P Evaqua 2; Breathing Circuit, Product Code: BZE

Fisher & Paykel Healthcare F&P Evaqua 2; Breathing Circuit, Product Code: BZE
Model Number RT265
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor on behalf of a healthcare facility in china reported that an mr290v autofeed humidification chamber, provided as a part of an rt265 dual heated infant circuit kit, was found leaking water after one day of patient use.There was no reported patient harm.
 
Additional Manufacturer Narrative
(b)(4) fisher & paykel (f&p) healthcare is currently in the process of completing our evaluation.A follow up report will be provided upon completion of our investigation.

Brand Name
F&P Evaqua 2
Common Device Name
Breathing Circuit, Product Code: BZE
Manufacturer (Section D)
Fisher & Paykel Healthcare
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50835024
Report Number9611451-2026-02741
Device Sequence Number18709738
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2104120387(11)16122025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2104120387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown